Then I found out I am pregnant only a few weeks along. Sometimes I took 2 pills at a time. Will there be any side effects? Should I be worried?
25 Feb 2010
Magnesium /citrate, without any strength info etc., is not likely to cause your baby any problems. Constipation is usually the precipitating event for use. Don't take any more till you consult with your obgyn. Ask your dr. what/how much to take for future reference. Don't worry and congratulations!
End. - emnmzr4u.
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take magnesium citrate as a supplement, I started having stomach pains and gas after about a week?
... from taking it in powdered form. I wonder if magnesium citrate could do this?
1 answer • 15 Nov 2009
my daughter has a baclofen pump inplant and has started taking magnesium citrate, could there be side effects to this combination?
1 answer • 20 Nov 2009
Is there a powder form with the same amount of magnesium citrate(1.745g/0z)that you mix with water?
1 answer • 5 Mar 2010
100 mg taken daily and 25 mg of seriguel.
1 answer • 20 Jun 2010
I took Magnesium Citrate for severe constipation by only liquid is coming out, no hard stool at all.
1 answer • 4 May 2013